Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reply to Bekka !!! :) - Dennison

Posted by Bekka H. on April 1, 2002, at 23:42:51

In reply to Reply to Bekka !!! :) Bekka H., posted by dennison on April 1, 2002, at 22:28:04

Hi Dennison,

Thank you, thank you, thank you! I certainly didn't anticipate that you would do all that work for me. I really appreciate it.

Have you ever read Joseph Glenmullen's PROZAC BACKLASH? He cites several studies in which SSRIs lowered dopamine levels by at least 50%!! When I read that, it confirmed what I had suspected all along. When I was on Wellbutrin and Zoloft, the Zoloft seemed to completely negate the motivation and energy that I'd gotten from WB alone. No matter how high I increased the WB dose (and I was up to the highest allowed dose), and no matter how low I kept the Zoloft, I just couldn't get back the drive and motivation I'd felt on WB alone. Then, later, when I was put on Dexedrine and Celexa, the SAME thing happened. I was on Dex first, and for a very long time, I was able to keep the Dex dose at 15 mg per day or lower. Within a few days after adding Celexa, however, I had to double the Dex dose, and within less than a month, all the benefits I'd gotten from Dex were gone. I had the WORST prostration and fatigue. I would slouch for hours and hours at a time. I developed the worst posture. I couldn't even stand up straight. I felt like a limp rag. I was very upset because I felt that Dexedrine had been very helpful to me. I probably would have developed a tolerance to it eventually anyway, but Celexa's adverse effects, and my attempt to counteract them by increasing Dex, hastened the development of Dex tolerance. I had to stay off of it for several months before I was able to benefit from it again. Consequently, I am very wary of these SSRI+stimulant combos. Not everyone responds the way I do to the combo; some do well on it, but I'd be careful. It's worth a try, but you really have to monitor yourself for ssri-induced apathy and wimpiness. I call ssri's "the wimpogenic drugs."


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bekka H. thread:101313
URL: http://www.dr-bob.org/babble/20020327/msgs/101397.html